MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TUBE,GASTROSTOMY,18FR,3-PORT,ENFIT

MEDLINE INDUSTRIES LP; TUBE,GASTROSTOMY,18FR,3-PORT,ENFIT
Catalog Number ENFIT70318
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
"it was inserted into a patient and the balloon deflated".
 
Additional Manufacturer Narrative
It was reported by the customer contact that on (b)(3) 2023, "upon discharge, the nurse noticed that the tube was no longer in place".It was reported that due to this, an additional surgical procedure is required.It was reported that the patient was discharged and doing "fine".A sample was requested to be returned for evaluation.It has been determined that the reported event required medical intervention therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,GASTROSTOMY,18FR,3-PORT,ENFIT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18217479
Report Number1417592-2023-00468
Device Sequence Number14880278
Product Code PIF
UDI-Device Identifier10888277411050
UDI-Public10888277411050
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberENFIT70318
Device Lot Number1104303
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Initial Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown